MathSciNet Relay Station
MathSciNet bibliographic data
MR474261 (57 #13908) 55A10 (55C30 57A99)
Berstein, Israel; Edmonds, Allan L. The degree and branch set of a branced covering. Invent. Math. 45 (1978), no. 3, 213–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement